# SDR MALA050886

- Difficulty date: December 18, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 19,100 hours, 21,063 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Condition: Open
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW NOTED AFTER TAKEOFF, THE RT IB COWLING WAS UNLATCHED.  AIR RETURN TO MEM.  POST FLIGHT INSPECTION REVEALED DAMAGE TO COWLING
